I PRIKLADNAYA MATEMATIKA
(FUNDAMENTAL AND APPLIED MATHEMATICS)
2002, VOLUME 8, NUMBER 3, PAGES 755-768
S. N. Mikhalev
View as HTML View as gif image View as LaTeX source
The aim of this article is to prove that in most cases any positive root of the polynomials for volume of Bricard's octahedra of type 1 and 2 can be implemented as volume of some octahedra in
$\mathbb R^3$, but there are some cases when it is not so.
All articles are published in Russian.
|Main page||Contents of the journal||News||Search|
Last modified: February 17, 2003